# SDR 97ZZZM13

- Difficulty date: December 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47260
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Ws 109
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL FOUND LEFT MAIN TANK XRS 109 STRINGER CLIP, STRINGER 12-13 IS CORRODED.
